Spectral Properties of Singularly Perturbed qs-Normal Operator

Автори

Using described singularly perturbed rank one qs-normal operator, we study their spectral properties. We construct the singularly perturbed qs-normal operator with the prescribed set of eigenvectors and eigenvalues. When constructing this operator, we use the previously proven theorem on the structure of singularly perturbed self-adjoint operators with prescribed set of eigenvalues and corresponding eigenvectors. In such case the eigenvalues are located on the real axis. Its construction was a step-by-step process. Each next operator was a singular perturbation rank one of the previous operator. On each step, under some simple condition, we preserve possessed earlier eigenvalue and corresponding eigenvector. Corresponding proposition was proved by mathematical induction. Taking into account that singular perturbations of normal operator are possible only when its spectrum is located on the real axis, the self-adjoint case has generalization on a normal one. In case of infinite set under some additional conditions, we prove the existence of such operators. Using the latter, we prove the existence of singularly perturbed qs-normal operators with continuous spectrum that has a fractal structure.

Publication year: 
2012
Issue: 
4
УДК: 
517.9
С. 55—58. Бібліогр.: 14 назв.
References: 

1. Решаемые модели в квантовой механике / C. Aльбеверио, Ф. Гестези, Р. Хёэг-Kрон, Х. Хoльден; пер. с англ. – М.: Мир, 1991. – 568 с.
2. V.D. Koshmanenko, “Towards the rank-one singular perturbations of self-adjoint operators”, Ukrainian Math. J., vol. 43, no. 11, pp. 1559–1566, 1991.
3. Кошманенко В.Д. Сингулярные билинейные формы в теории возмущений самосопряженных операторов. – К.: Наук. думка, 1993. – 176 с.
4. Дудкін М.Є. Сингулярно збурені самоспряжені оператори (скінченого рангу) із заданими власними значеннями і власними векторами // Наукові вісті НТУУ “КПІ”. – 2002. – № 5. – С. 146–154.
5. Дудкін М.Є., Кошманенко В.Д. Про точковий спектр самоспряжених операторів, що виникає при сингулярних збуреннях скінченого рангу // Укр. мат. журн. – 2003. – 55, № 9 – С. 1269–1276.
6. Дудкін М.Є. Про точковий спектр сингулярно збурених нескінченого рангу операторів // Наукові вісті НТУУ “КПІ”. – 2004. – № 4. – С. 144–151.
7. Дудкін М.Є. Сингулярно неперервний спектр сингулярно збурених операторів // Нелінійні коливання. – 2006. – 9, № 3. – C. 326–335.
8. S. Albeverio at al., “On the point spectrum of H_2-syngular perturbations”, Math. Nachr, vol. 280, no. 1-2, pp. 20–27, 2007.
9. Дудкін М.Є. Сингулярно збурені рангу один нормальні оператори та їх застосування. – K., 2008. – 38 с.
10. M.E. Dudkin, L.P. Nizhnik, “Singularly perturbed normal operators”, Method Funct. Anal. and Topology, vol. 16, no. 4, pp. 298–303, 2010.
11. Плеснер А.И. Спектральная теория линейных операторов. – М.: Наука, 1965. – 624 с.
12. Турбин А.Ф., Працевитый Н.В. Фрактальные множества, функции распределения. – К.: Наук. думка, 1992. – 208 с.
13. Працьовитий М.В. Фрактальний підхід у дослідженнях сингулярних розподілів. – К.: НПУ ім. М.П. Драгоманова, 1998. – 296 с.
14. Ахиезер Н.И., Глазман И.М. Теория линейных операторов в гильбертовом пространстве. – М.: Наука, 1966. – 544 с.

AttachmentSize
2012-4-9.pdf107.19 KB

Тематичні розділи журналу

,